# SDR DLM8K071173

- Difficulty date: September 3, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 37,871 hours, 30,140 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

UPON CONFIGURING A/C FOR LANDING, LEFT HYD QUANTITY WENT TO 3 QUARTS AND REMAINED THERE.  RAN QRH AND LANDED NORMALLY.  DID NOT START APU AS PER QRH CHECKLIST.  FOUND HYD LINE B NUT LOOSE ON LT ENG HYD CASE DRAIN FILTER OUTBOARD SIDE.  RETORQUED SAME PER AMM.  PERFORMED LEAK CK.  ALL NML.
